MathSciNet Relay Station
MathSciNet bibliographic data
MR210184 (35 #1078) 60.40
Fisk, D. L. Sample quadratic variation of sample continuous, second order martingales. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 6 1966 273–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement